# SDR IPXA12B75585

- Difficulty date: September 15, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 74,902 hours, 13,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B1604922
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLOOR WEB FOUND CRACKED AT RT BS 1180 WL190, RBL110.   REPAIRED IAW EO B747-5310-48704-A.
